# SDR CA121206007

- Difficulty date: December 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Panel
- Part number: CC670511143
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT 4000 FT, RUDDER IMMEDIATLEY WENT FULL LT, RUDDER TRIM.  ATTEMPTED TO TRIM BACK TO RT AND TRIM WENT FULL RT TRIM, TRIM CONTINUED TO MOVE UNCOMMANDED AND FINALLY STOPPED AT HALF RT RUDDER TRIM. AUTO PILOT WAS NOT ENGAGED.
